Alert archive / California / Gale Warnings in 2014

Gale Warning 4, NWS San Francisco Bay Area, CA

March 20, 2014

NWS San Francisco Bay Area, CA issued this gale warning at Mar 20, 2014, 2:47 PM PDT. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 20, 2014, 2:47 PM PDT (21:47 UTC)
Expired
Mar 21, 2014, 9:00 PM PDT
In force
30 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

342 
WHUS76 KMTR 202147
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
247 PM PDT THU MAR 20 2014

PZZ535-560-202300-
/O.CAN.KMTR.SC.Y.0035.140321T2200Z-140322T0400Z/
MONTEREY BAY-PIGEON POINT TO POINT PINOS TO 10 NM-
247 PM PDT THU MAR 20 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 



$$

PZZ570-210600-
/O.UPG.KMTR.SC.Y.0033.000000T0000Z-140322T0500Z/
/O.NEW.KMTR.GL.W.0004.140320T2147Z-140322T0600Z/
POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE-
247 PM PDT THU MAR 20 2014

...GALE WARNING IN EFFECT UNTIL 11 PM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 11 PM PDT FRIDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: NORTHWEST WINDS BETWEEN 25 AND 35 KT EXPECTED THROUGH AT
  LEAST FRIDAY NIGHT.

* SEAS: STEEP WIND DRIVEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ576-210600-
/O.EXB.KMTR.SC.Y.0033.140320T2147Z-140322T1800Z/
POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE-
247 PM PDT THU MAR 20 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM PDT SATURDAY. 

* WINDS: NORTHWEST WINDS RANGING BETWEEN 15 TO 25 KT ARE EXPECTED
  TO PERSIST THROUGH SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-210600-
/O.EXT.KMTR.SC.Y.0034.000000T0000Z-140323T0000Z/
POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE-
247 PM PDT THU MAR 20 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT
SATURDAY. 

* WINDS: NORTHWEST WINDS RANGING BETWEEN 20 TO 30 KT ARE EXPECTED
  TO PERSIST THROUGH SATURDAY AFTERNOON.

* SEAS: STEEP WIND DRIVEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-210600-
/O.EXT.KMTR.SC.Y.0033.140320T2200Z-140322T1800Z/
PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE-
247 PM PDT THU MAR 20 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM PDT
SATURDAY. 

* WINDS: NORTHWEST WINDS RANGING BETWEEN 15 TO 25 KT ARE EXPECTED
  TO PERSIST THROUGH SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-210600-
/O.EXT.KMTR.SC.Y.0033.140320T2200Z-140322T1200Z/
POINT ARENA TO POINT REYES TO 10 NM-
247 PM PDT THU MAR 20 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT
SATURDAY. 

* WINDS: NORTHWEST WINDS RANGING BETWEEN 15 TO 25 KT ARE EXPECTED
  TO PERSIST INTO SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-210600-
/O.EXT.KMTR.SC.Y.0035.140321T0300Z-140322T1200Z/
POINT REYES TO PIGEON POINT TO 10 NM-
247 PM PDT THU MAR 20 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO
5 AM PDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 8 PM THIS EVENING
TO 5 AM PDT SATURDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS EVENING
  LASTING INTO EARLY SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
5 follow-up statements
321 
WHUS76 KMTR 210343
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
843 PM PDT THU MAR 20 2014

PZZ570-211145-
/O.CON.KMTR.GL.W.0004.000000T0000Z-140322T0600Z/
POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE-
843 PM PDT THU MAR 20 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT FRIDAY. 

* WINDS: NORTHWEST WINDS BETWEEN 25 AND 35 KT EXPECTED THROUGH 
  AT LEAST FRIDAY NIGHT. 

* SEAS: STEEP WIND DRIVEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ545-211145-
/O.NEW.KMTR.RB.Y.0012.140321T0343Z-140322T0400Z/
/O.CON.KMTR.SC.Y.0035.000000T0000Z-140322T1200Z/
POINT REYES TO PIGEON POINT TO 10 NM-
843 PM PDT THU MAR 20 2014

...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT UNTIL 9 PM PDT
FRIDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
SATURDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT UNTIL 9 PM PDT
FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
SATURDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS
         EVENING LASTING INTO EARLY SATURDAY MORNING.

* SEAS: COMBINED SEAS 8 TO 10 FEET WITH A DOMINANT PERIOD OF  
        15 SECONDS WITH BREAKERS OF 12 TO 14 FEET POSSIBLE.

* FIRST EBB: 2.5 KNOTS AT 6:49 AM FRIDAY MORNING

* SECOND EBB: 1.2 KNOTS AT 8:27 PM FRIDAY NIGHT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED
TO BE HAZARDOUS TO MARINERS. BOATS SMALLER THAN 10 METERS SHOULD
EXERCISE EXTREME CAUTION ON THE SAN FRANCISCO BAR.

&&

$$

PZZ571-211145-
/O.CON.KMTR.SC.Y.0034.000000T0000Z-140323T0000Z/
POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE-
843 PM PDT THU MAR 20 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SATURDAY.

* WINDS: NORTHWEST WINDS RANGING BETWEEN 20 TO 30 KT ARE 
  EXPECTED TO PERSIST THROUGH SATURDAY AFTERNOON. 

* SEAS: STEEP WIND DRIVEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-211145-
/O.CON.KMTR.SC.Y.0033.000000T0000Z-140322T1800Z/
PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE-
843 PM PDT THU MAR 20 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
SATURDAY. 

* WINDS: NORTHWEST WINDS RANGING BETWEEN 15 TO 25 KT ARE 
  EXPECTED TO PERSIST THROUGH SATURDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ576-211145-
/O.CON.KMTR.SC.Y.0033.000000T0000Z-140322T1800Z/
POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE-
843 PM PDT THU MAR 20 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
SATURDAY. 

* WINDS: NORTHWEST WINDS RANGING BETWEEN 15 TO 25 KT ARE 
  EXPECTED TO PERSIST THROUGH SATURDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-211145-
/O.CON.KMTR.SC.Y.0033.000000T0000Z-140322T1200Z/
POINT ARENA TO POINT REYES TO 10 NM-
843 PM PDT THU MAR 20 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY.

* WINDS: NORTHWEST WINDS RANGING BETWEEN 15 TO 25 KT ARE 
  EXPECTED TO PERSIST INTO SATURDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
523 
WHUS76 KMTR 211006
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
306 AM PDT FRI MAR 21 2014

PZZ545-211815-
/O.CAN.KMTR.SC.Y.0035.000000T0000Z-140322T1200Z/
/O.CON.KMTR.RB.Y.0012.000000T0000Z-140322T0400Z/
POINT REYES TO PIGEON POINT TO 10 NM-
306 AM PDT FRI MAR 21 2014

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
9 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. A SMALL CRAFT ADVISORY FOR ROUGH BAR
REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

* WINDS: NORTHWEST WINDS BETWEEN 5 AND 15 KT.

* SEAS: COMBINED SEAS 7 TO 9 FEET WITH A DOMINANT PERIOD OF 15
  SECONDS...BECOMING 12 SECONDS LATER TODAY. BREAKERS TO 12 FEET
  WILL BE POSSIBLE DURING THE MAXIMUM EBB CURRENT.

* FIRST EBB: 2.5 KNOTS AT 6:49 AM FRIDAY MORNING

* SECOND EBB: 1.2 KNOTS AT 8:27 PM FRIDAY NIGHT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED
TO BE HAZARDOUS TO MARINERS. BOATS SMALLER THAN 10 METERS SHOULD
EXERCISE EXTREME CAUTION ON THE SAN FRANCISCO BAR.

&&

$$

PZZ576-211115-
/O.CAN.KMTR.SC.Y.0033.000000T0000Z-140322T1800Z/
POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE-
306 AM PDT FRI MAR 21 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

* WINDS: NORTHWEST WINDS BETWEEN 10 AND 20 KT. OCCASIONAL GUSTS TO
  25 KT WILL BE POSSIBLE THROUGH THE EVENING HOURS.

$$

PZZ570-211815-
/O.EXT.KMTR.GL.W.0004.000000T0000Z-140322T0400Z/
/O.EXB.KMTR.SC.Y.0033.140322T0400Z-140322T2200Z/
POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE-
306 AM PDT FRI MAR 21 2014

...GALE WARNING NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 PM
PDT SATURDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
3 PM PDT SATURDAY. THE GALE WARNING IS NOW IN EFFECT UNTIL 9 PM
PDT THIS EVENING. 

* WINDS: NORTHWEST WINDS BETWEEN 20 AND 30 KT WITH FREQUENT GUSTS
  TO 35 KT THROUGH THIS EVENING.

* SEAS: STEEP WIND DRIVEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-211815-
/O.EXT.KMTR.SC.Y.0034.000000T0000Z-140322T2200Z/
POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE-
306 AM PDT FRI MAR 21 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT
SATURDAY. 

* WINDS: NORTHWEST WINDS RANGING BETWEEN 20 TO 30 KT ARE 
  EXPECTED TO PERSIST THROUGH SATURDAY AFTERNOON. 

* SEAS: STEEP WIND DRIVEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-211815-
/O.EXT.KMTR.SC.Y.0033.000000T0000Z-140322T2200Z/
PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE-
306 AM PDT FRI MAR 21 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT
SATURDAY. 

* WINDS: NORTHWEST WINDS RANGING BETWEEN 15 TO 25 KT ARE 
  EXPECTED TO PERSIST THROUGH SATURDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-211815-
/O.EXT.KMTR.SC.Y.0033.000000T0000Z-140322T1000Z/
POINT ARENA TO POINT REYES TO 10 NM-
306 AM PDT FRI MAR 21 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT
SATURDAY. 

* WINDS: NORTHWEST WINDS RANGING BETWEEN 15 TO 25 KT ARE 
  EXPECTED TO PERSIST INTO SATURDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
898 
WHUS76 KMTR 211521
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
821 AM PDT FRI MAR 21 2014

PZZ570-212330-
/O.CON.KMTR.GL.W.0004.000000T0000Z-140322T0400Z/
/O.CON.KMTR.SC.Y.0033.140322T0400Z-140322T2200Z/
POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE-
821 AM PDT FRI MAR 21 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 3 PM PDT SATURDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
3 PM PDT SATURDAY. 

* WINDS: NORTHWEST WINDS BETWEEN 20 AND 30 KT WITH FREQUENT 
  GUSTS TO 35 KT THROUGH THIS EVENING. 

* SEAS: STEEP WIND DRIVEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-212330-
/O.CON.KMTR.RB.Y.0012.000000T0000Z-140322T0400Z/
POINT REYES TO PIGEON POINT TO 10 NM-
821 AM PDT FRI MAR 21 2014

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
9 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 9 PM
PDT THIS EVENING. 

* WINDS: NORTHWEST WINDS BETWEEN 5 AND 15 KT.

* SEAS: COMBINED SEAS 7 TO 9 FEET WITH A DOMINANT PERIOD OF 15 
  SECONDS...BECOMING 12 SECONDS LATER TODAY. BREAKERS TO 12 FEET 
  WILL BE POSSIBLE DURING THE MAXIMUM EBB CURRENT. 

* FIRST EBB: 1.2 KNOTS AT 8:27 PM FRIDAY EVENING

* SECOND EBB: 2.3 KNOTS AT 7:35 AM SATURDAY MORNING

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED
TO BE HAZARDOUS TO MARINERS. BOATS SMALLER THAN 10 METERS SHOULD
EXERCISE EXTREME CAUTION ON THE SAN FRANCISCO BAR.

&&

$$

PZZ571-212330-
/O.CON.KMTR.SC.Y.0034.000000T0000Z-140322T2200Z/
POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE-
821 AM PDT FRI MAR 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY.

* WINDS: NORTHWEST WINDS RANGING BETWEEN 20 TO 30 KT ARE 
  EXPECTED TO PERSIST THROUGH SATURDAY AFTERNOON. 

* SEAS: STEEP WIND DRIVEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-212330-
/O.CON.KMTR.SC.Y.0033.000000T0000Z-140322T2200Z/
PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE-
821 AM PDT FRI MAR 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY.

* WINDS: NORTHWEST WINDS RANGING BETWEEN 15 TO 25 KT ARE 
  EXPECTED TO PERSIST THROUGH SATURDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-212330-
/O.CON.KMTR.SC.Y.0033.000000T0000Z-140322T1000Z/
POINT ARENA TO POINT REYES TO 10 NM-
821 AM PDT FRI MAR 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY.

* WINDS: NORTHWEST WINDS RANGING BETWEEN 15 TO 25 KT ARE EXPECTED
  TO PERSIST INTO SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
304 
WHUS76 KMTR 212109
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
209 PM PDT FRI MAR 21 2014

PZZ570-220515-
/O.CON.KMTR.GL.W.0004.000000T0000Z-140322T0400Z/
/O.EXT.KMTR.SC.Y.0033.140322T0400Z-140323T0400Z/
POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE-
209 PM PDT FRI MAR 21 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
9 PM PDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 PM THIS EVENING
TO 9 PM PDT SATURDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM
PDT THIS EVENING. 

* WINDS: NORTHWEST WINDS BETWEEN 20 AND 30 KT WITH FREQUENT 
  GUSTS TO 35 KT THROUGH THIS EVENING. 

* SEAS: STEEP WIND DRIVEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-220515-
/O.EXT.KMTR.SC.Y.0034.000000T0000Z-140323T0400Z/
POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE-
209 PM PDT FRI MAR 21 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT
SATURDAY. 

* WINDS: NORTHWEST WINDS RANGING BETWEEN 20 TO 30 KT ARE 
  EXPECTED TO PERSIST THROUGH SATURDAY AFTERNOON. 

* SEAS: STEEP WIND DRIVEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-220515-
/O.EXT.KMTR.SC.Y.0033.000000T0000Z-140323T0400Z/
PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE-
209 PM PDT FRI MAR 21 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT
SATURDAY. 

* WINDS: NORTHWEST WINDS RANGING BETWEEN 15 TO 25 KT ARE 
  EXPECTED TO PERSIST THROUGH SATURDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-220400-
/O.CON.KMTR.RB.Y.0012.000000T0000Z-140322T0400Z/
POINT REYES TO PIGEON POINT TO 10 NM-
209 PM PDT FRI MAR 21 2014

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
9 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 9 PM
PDT THIS EVENING. 

* WINDS: NORTHWEST WINDS BETWEEN 5 AND 15 KT.

* SEAS: COMBINED SEAS 7 TO 9 FEET WITH A DOMINANT PERIOD OF 15 
  SECONDS...BECOMING 12 SECONDS LATER TODAY. BREAKERS TO 12 FEET 
  WILL BE POSSIBLE DURING THE MAXIMUM EBB CURRENT. 

* FIRST EBB: 1.2 KNOTS AT 8:27 PM FRIDAY EVENING

* SECOND EBB: 2.3 KNOTS AT 7:35 AM SATURDAY MORNING

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED
TO BE HAZARDOUS TO MARINERS. BOATS SMALLER THAN 10 METERS SHOULD
EXERCISE EXTREME CAUTION ON THE SAN FRANCISCO BAR.

&&

$$

PZZ540-220515-
/O.CON.KMTR.SC.Y.0033.000000T0000Z-140322T1000Z/
POINT ARENA TO POINT REYES TO 10 NM-
209 PM PDT FRI MAR 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY.

* WINDS: NORTHWEST WINDS RANGING BETWEEN 15 TO 25 KT ARE 
  EXPECTED TO PERSIST INTO SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
798 
WHUS76 KMTR 220353
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
853 PM PDT FRI MAR 21 2014

PZZ570-221200-
/O.EXP.KMTR.GL.W.0004.000000T0000Z-140322T0400Z/
/O.CON.KMTR.SC.Y.0033.140322T0400Z-140323T0400Z/
POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE-
853 PM PDT FRI MAR 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
SATURDAY...
...GALE WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING...

THE GALE WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY. 

* WINDS: NORTHWEST WINDS BETWEEN 20 AND 30 KT WITH OCCASIONAL
  GUSTS TO 35 KT THROUGH SATURDAY EVENING.

* SEAS: STEEP WIND DRIVEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-220500-
/O.CAN.KMTR.SC.Y.0033.000000T0000Z-140322T1000Z/
POINT ARENA TO POINT REYES TO 10 NM-
853 PM PDT FRI MAR 21 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 



$$

PZZ575-220500-
/O.CAN.KMTR.SC.Y.0033.000000T0000Z-140323T0400Z/
PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE-
853 PM PDT FRI MAR 21 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 



$$

PZZ545-220500-
/O.EXP.KMTR.RB.Y.0012.000000T0000Z-140322T0400Z/
POINT REYES TO PIGEON POINT TO 10 NM-
853 PM PDT FRI MAR 21 2014

...SMALL CRAFT ADVISORY FOR ROUGH BAR WILL EXPIRE AT 9 PM PDT
THIS EVENING...

THE SMALL CRAFT ADVISORY FOR ROUGH BAR WILL EXPIRE AT 9 PM PDT
THIS EVENING. 

$$

PZZ571-221200-
/O.CON.KMTR.SC.Y.0034.000000T0000Z-140323T0400Z/
POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE-
853 PM PDT FRI MAR 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY.

* WINDS: NORTHWEST WINDS RANGING BETWEEN 20 TO 30 KT ARE EXPECTED
  TO PERSIST THROUGH SATURDAY EVENING.

* SEAS: STEEP WIND DRIVEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this gale warning went out at Mar 20, 1:49 PM PDT, 58 minutes earlier.

Area forecast discussion, Mar 20, 1:49 PM PDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
149 PM PDT THU MAR 20 2014

.SYNOPSIS...MOSTLY SUNNY AND WARM CONDITIONS ARE FORECAST THROUGH
THE WEEKEND AS HIGH PRESSURE CONTINUES TO DOMINATE THE WEATHER
ACROSS THE REGION. THE NEXT CHANCE OF RAIN IS NOT UNTIL THE MIDDLE
OF NEXT WEEK.

&&

.DISCUSSION...AS OF 01:45 PM PDT THURSDAY...RELATIVELY QUIET WEATHER
THROUGH THE WEEKEND WITH RAIN CHANCES RETURNING NEXT WEEK.

MOSTLY SUNNY SKIES PREVAIL ACROSS THE REGION THIS AFTERNOON WITH
ONLY A FEW HIGH CLOUDS PRESENT. A WEAK SHORTWAVE TROUGH/VORT MAX
CONTINUES TO APPROACH THE CENTRAL COAST THIS AFTERNOON...WHICH MAY
PRODUCE A FEW AFTERNOON CU OVER THE SOUTHERN CWA. OTHERWISE...A
PLEASANT DAY AROUND THE REGION WITH MANY LOCATIONS A FEW DEGREES
ABOVE NORMAL.

SHORT TERM(TONIGHT-SUNDAY)...
THROUGH THE WEEKEND HIGH PRESSURE WILL BUILD OVER THE REGION AS
THE VORT MAX EXITS TO THE EAST. THE BUILDING HIGH PRESSURE WILL
RESULT IN A SLIGHT WARMING TREND...MOST NOTABLY AWAY FROM THE
COAST. THE LACK OF OFFSHORE FLOW AND INCREASED ONSHORE FLOW WILL
ALSO ALLOW FOR THE RETURN OF STRATUS. THEREFORE...ADDED
NIGHT/MORNING LOW CLOUDS AND FOG THE NEXT FEW NIGHTS ALONG THE
COAST AND LOCALLY INLAND. GIVEN THE HIGH PRESSURE OVERHEAD THE
MARINE LAYER WILL LIKELY BE COMPRESSED WITH PATCHY DRIZZLE POSSIBLE
ALONG THE IMMEDIATE COAST. EXPECT THE STRATUS TO ROLL BACK TO THE
COASTLINE EACH AFTERNOON. FRIDAY WILL BE SLIGHTLY COOLER THAN
TODAY ...BUT AS HIGH PRESSURE BUILDS SUNDAY WILL LIKELY BE THE WARMEST
DAY WITH 60S ALONG THE COAST AND 70S TO LOWER 80S INLAND.

LONG TERM(MONDAY-THURSDAY)...
VERY LITTLE CHANGE IN THE FORECAST FOR THE LONG TERM. MODELS
CONTINUE TO SHOW A PATTERN SHIFT THE MIDDLE OF NEXT WEEK WITH A
CHANCE FOR RAIN. THE RIDGE OF HIGH PRESSURE BEGINS TO BREAK DOWN
ON MONDAY AS A LOW MOVES INTO THE PAC NW. THE APPROACHING LOW WILL
EVENTUALLY WILL DRAG A COLD FRONT ACROSS THE REGION TUESDAY INTO
WEDNESDAY. THERE ARE SOME MINOR DIFFERENCES WITH TIMING NEXT
WEEK...BUT RAIN CHANCES WILL INCREASE INITIALLY OVER THE NORTH BAY
ON TUESDAY AFTERNOON/EVENING. HOW FAR SOUTH THE RAIN WILL ACTUALLY
MAKE IT IS STILL A LITTLE UNCERTAIN. DECIDED TO KEEP THE SOUTHERN
CWA IN THE SLIGHT CHANCE CATEGORY...BUT IF THE LATEST TRENDS
CONTINUE POPS MAY NEED TO BE LOWERED. BEST CHANCE FOR RAIN STILL REMAINS
NORTH OF SANTA CRUZ WITH 30-50 PCT TUESDAY NIGHT/WEDNESDAY NIGHT.
RAIN CHANCES TAPER OFF ON THURSDAY. DEFINITELY NOT A DROUGHT
BUSTER...BUT MUCH WELCOMED PRECIPITATION.

&&

.AVIATION...AS OF 10:52 AM PDT THURSDAY...A VORT MAX APPROACHING
THE COAST IS PROMOTING HIGH CLOUDS OVER THE FORECAST AREA. SOME
LOW LEVEL STRATUS IS ALSO APPARENT ON THE VISIBLE SATELLITE IMAGE.
HIGH RESOLUTION WRF FORECAST MODEL IS INDICATING STRATUS PUSHING
INTO THE MONTEREY AREA AS WELL AS THE SAN FRANCISCO BAY AREA
OVERNIGHT. IN THE BAY AREA THE HIGHEST PROBABILITY OF STRATUS
OVERNIGHT WILL BE IN EASTERN PORTIONS OF THE BAY.

VICINITY OF KSFO...VFR IS EXPECTED TO PREVAIL THROUGH THE FORECAST
PERIOD. STRATUS IS POSSIBLE LATE TONIGHT EARLY FRIDAY MORNING. THE
SEA BREEZE IS EXPECTED TO INCREASE TO AROUND 20 KT THIS AFTERNOON.

CONFIDENCE HIGH THROUGH LATE EVENING.

KSFO BRIDGE APPROACH...SIMILAR TO SFO. STRATUS IS POSSIBLE
OVERNIGHT BUT MOST LIKELY WILL REMAIN EAST OF THE APPROACH.

MONTEREY BAY AREA TERMINALS...VFR EXCEPT THROUGH AT LEAST EARLY
AFTERNOON WITH STRATUS ANTICIPATED TO RETURN BY EARLY EVENING. THE
SEA BREEZE IS EXPECTED TO REACH 8 TO 10 THIS AFTERNOON.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TNGT...SCA...PT ARENA TO PT REYES 10-60 NM
             SCA...PT REYES TO PIGEON PT 10-60 NM
             SCA...PT ARENA TO PT REYES 0-10 NM
             SCA...PIGEON PT TO PT PINOS 10-60 NM
             SCA...PT REYES TO PIGEON PT 0-10 NM FROM 4 AM

&&

PUBLIC FORECAST: MM
AVIATION: LARRY

VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 20, 3:07 AM PDTSmall Craft AdvisoryMTR24 hr

Nearby

Gale Warnings in California, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.